# SDR T4OR4765001

- Difficulty date: December 21, 2007
- Submitted: January 8, 2008
- Operation: General aviation
- Filed by: Turboprop East Inc, repair station T4OR209N
- Aircraft: N240CT
- Make and model: Beech B200
- Aircraft serial: BB1063
- Aircraft time: 7,199 hours, 8,022 cycles
- Engine: Pwa PT6A42
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 5043004315
- Condition: Twisted
- Location: Cabin Door
- Part time: 7,199 hours, 8,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO RIG THE CABIN DOOR UPPER LATCH HOOKS FOR PROPER OVERCENTER, IT WAS FOUND PROPER OVERCENTER COULD NOT BE OBTAINED WITHOUT THE ADJUSTING ROD END WITNESS HOLES BEING EXPOSED.  CLOSER EXAMINATIONS SHOWED THE FWD AND AFT DOOR ACTUATION LEVER ASSEMBLIES, PN 50-430043-15 (FWD) AND 50-430043-17 (AFT) WERE TWISTED, CHANGING THE RELATIVE ANGLE BETWEEN THE LATCH HOOK AND ROD END ATTACH POINT.  NORMALLY THE ANGLES BETWEEN THE LATCH HOOK AND LATCH ROD ATTACH POINT IS ABOUT 90 DEGREES.  THE PARTS IN THIS DOOR WERE SOMEWHAT LESS THAT 90 DEGREES, CLOSER TO 75 DEGREES DUE TO THE TWIST.  WITH THIS CONDITION, THE PUSHROD FOR THE UPPER HOOK OVERCENTER ADJUSTMENT WOULD NEED TO BE EXTENDED FARTHER THAN DESIGNED, EXPOSING THE ROD END WITNESS HOLES IN THE PUSHRODS.
